EconPapers    
Economics at your fingertips  
 

Approximations to the Distribution Fuinctions of Theil's K- Class Estimators in the Case of Two Included Endogenous Variables

Roberto Mariano

No 197022, UP School of Economics Discussion Papers from University of the Philippines School of Economics

Date: 1970-11
References: Add references at CitEc
Citations:

Published as UPSE Discussion Paper No. DP 1970-22, November 1970

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:phs:dpaper:197022

Access Statistics for this paper

More papers in UP School of Economics Discussion Papers from University of the Philippines School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by RT Campos ().

 
Page updated 2025-03-31
Handle: RePEc:phs:dpaper:197022